# SDR USAA2008122292294

- Difficulty date: November 24, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6130902 - CORROSION ON FLOORBEAM UPPER FLANGE AT BS 986.5, S17R, BETWEEN BL 0 TO RBL 19.  REPAIRED FLOORBEAM AT BS 986.5, S17R, BETWEEN BL 0 TO RBL 19 IAW US AIRWAYS EA 132131 & B737 SRM 53-00-51-2R 2.
